I normally try to take a few vitamins each day and since I began taking Cilostazol, I'm not sure if it's okay to continue. I want to make sure that I'm not going to do something counter productive. Thanks.
13 Oct 2010
It might be best to avoid taking these vitamins and herbs (especially the herbs) while taking cilostazol, as the effects/interactions are probably well studied. You can discuss it with your doctor during your next visit and see what he/she says. They may say it's okay... follow their advise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone with Placquanil Toxicity please contact me. Is there any hope? I have taken it for over 10 y?
Are there any vitamins or herbs that can help.
1 answer • 15 Sep 2010
Do they ever stop?
1 answer • 31 Jul 2011
I like taking supplements but since I am taking Multaq, I do not want to take something which could cause a problem. The pharmacist said to look ...
1 answer • 7 Feb 2012
I was thinking since this drug opens up my blood flow to my lower extremites it might help with this problem..
1 answer • 3 Mar 2012
i've been taking natural vitamins and herbs also zeolite w/dhq will this affect the way tarceva should work?
1 answer • 21 Jan 2013